# SDR SIMA20250626004

- Difficulty date: June 26, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE, THE LH FLOOR BEAM HAS CORROSION AT FR 87. SSI 53-23-005. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR THE AFT GALLEY FLOOR STRUCTURE LH FLOOR BEAM BETWEEN FR 86-89 IAW ERJ 175 SRM 51-40-08
